I was on paxil for almost 20 years for depression and panic. MD switched me to Cymbalta. He said it is possible for you to get used to meds after being on them long term. Is that true, cannot find much info. on that. The problem is the Cymbalta was better with my depression but seems to increase my anxiety and cause me excessive sweating, esp in social situations. Does the sweating sound like a common side effect for SNRI?
Hi clydo , yes , sweating profusely is a recognized adverse effect of Effexor. For more information check out the product information on the leaflet in the pack , or their website - there's a whole host of possible side effects.
Yes, it is possible for your body to get so used to a med that it no longer works for you. I am on a few forums and that is a common comment from members. Strange that your anxiety has increased as Cymbalta is FDA approved for generalized anxiety disorder. A med I take for anxiety is propranolol. It is a beta blocker used for high blood pressure, anxiety and akathisia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.